# SDR DALA2023041102837

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,223 hours, 24,854 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AWR IN REF TO ER/A 600262-14 REV. ORIGINAL, SECTION.III: PERMANENT REPAIR, STEP 1: SUNKED FASTENERS (10EAS) AND CORROSION ON FASTENER (1EA) WERE FOUND ON SURROUNDING STRUCTURE AT AFT STRUT FAIRING RH. CORRECTIVE ACTION: SUMMARY OF NRC 00179 FASTENERS ON SURROUND STRUCTURE AT AFT STRUT FAIRING RH WERE REPLACED PER PRI NO.607761-14, REV.0. AND ER/A NO.607761-14, REVISION ORIGINAL, SECTION I TEMPORARY REPAIR. (2709444)
